Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Fungal infection around vagina, belly button. Relief with medication. Bruise in leg, itching. Possible reason?

hi lately my skin became so itchy. first, it was only around my vagina , and buttons appears and when i saw my doctors he gave me treatments and say that i have fungal infection and nothing is serious but after taking medecines the itching didn t disappear but the buttons are better. now i noticed that i have bruises on my leg without reason, with a very bad itching at night when it s hot, i went today to do the blood test , but i have to mention that a few years ago my hemoglobine level was low and then i took the medecine and im ok
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for posting your query on health care magic.
Severe itching could be due to fungal infection.
Get yourself examined by a skin specialist.
Avoiding allergens could help.
Also severe immunocompromised state aggravates fungal infection.
Hope this helps.
Dr Nilofer
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor